×

Found 1,248 Documents (Results 1–100)

100
MathJax

On algebraic isomorphisms of the rational cohomology of Künnemann’s compactifications of the Néron model of an abelian variety without complex multiplication. (English. Russian original) Zbl 07518156

Math. Notes 111, No. 4, 652-653 (2022); translation from Mat. Zametki 111, No. 4, 636-637 (2022).
MSC:  14G40 14K05 11G10
PDF BibTeX XML Cite
Full Text: DOI

Arithmetic, geometry, cryptography and coding theory, AGC2T, 17th international conference, Centre International de Rencontres Mathématiques, Marseilles, France, June 10–14, 2019. (English) Zbl 1475.11004

Contemporary Mathematics 770. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5426-5/pbk; 978-1-4704-6426-4/ebook). xiii, 303 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

On multiple base discrete logarithm problem in \(\mathbb{G}_m^n\) and \(E_d^n\). (English) Zbl 1471.11191

Banaszak, Grzegorz (ed.) et al., Arithmetic methods in mathematical physics and biology II. Proceedings of the 2nd international conference, Będlewo, Poland, August 5–11, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 124, 27-33 (2021).
MSC:  11G10 11G05 14K15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference